# SDR COMA0260385

- Difficulty date: June 23, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 14,392 hours, 13,391 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5858 GEAR DISAGREE WARNING DURING EXTENSION.COULD NOT DUPLICATE GEAR EXTENSION AND RETRACTION CHECKS WERE NORMAL.
